MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR CP ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR CP ANALYZER
Model Number ADVIA CENTAUR CP ANALYZER
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens customer care center (ccc) that falsely depressed total human chorionic gonadotropin (thcg) results were obtained on a patient sample on an advia centaur cp analyzer.Quality control (qc) was within range prior running the patient samples.The siemens customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse inspected the instrument, aligned the sample probe to the incubation ring, and replaced the sample probe syringe.Then, the cse performed a precision study for two different qc samples.Further, the cse replaced the sample diluter pump and ran three separate qc samples, which recovered as expected.Siemens further evaluated the event and concluded that the issue with sample probe potentially contributed to the reported event.The instrument was performing within specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported that falsely depressed total human chorionic gonadotropin (thcg) results were obtained on a patient sample on an advia centaur cp analyzer.The first auto diluted result was reported to the physician(s), who questioned the result.The sample was repeated thrice on the original analyzer, similar results were obtained and considered erroneous.The sample was repeated on an alternate advia centaur cp analyzer.The repeat result obtained was higher and reported as correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely depressed thcg results.

Brand Name
ADVIA CENTAUR CP ANALYZER
Common Device Name
ADVIA CENTAUR CP ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
STRATEC BIOMEDICAL SWITZERLAND AG
neuwiesenstrasse 4
registration #: 3008494306
beringen 8222
SZ   8222
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key22201429
Report Number2432235-2025-00149
Device Sequence Number20519718
Product Code JJE
UDI-Device Identifier00630414523286
UDI-Public(01)00630414523286
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K041133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR CP ANALYZER
Device Catalogue Number10309710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Initial Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale